# SDR ASAA2018101526482

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,791 hours, 9,714 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

STARTED APU AND BLUE MAINT LIGHT ILLUMINATED. GROUNDED - YES. FOUND OIL LEAKAGE AT LUBE FILTER HOUSING REF AMM 49-16-11. REMOVED AND REPLACED LUBE FILTER ELEMENT WITH NEW PACKING, OIL LEAK CHECK GOOD REF AMM 49-91-12. PERFORMED APU BITE PROCEDURE NO MAINT MSG ON CDU PAGE REF FIM 49-60 NR 801. APU STARTED NORMAL - NO BLUE LIGHT NOTED REF AMM 49-11-00.
